Some cases of the reduction and generalization of the Abel differential equation of the second kind
Differencialʹnye uravneniâ, Tome 28 (1992) no. 12, pp. 2178-2179
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_12_a23,
author = {P. G. Todorov and G. A. Krystev},
title = {Some cases of the reduction and generalization of the {Abel} differential equation of the second kind},
journal = {Differencialʹnye uravneni\^a},
pages = {2178--2179},
year = {1992},
volume = {28},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_12_a23/}
}
TY - JOUR AU - P. G. Todorov AU - G. A. Krystev TI - Some cases of the reduction and generalization of the Abel differential equation of the second kind JO - Differencialʹnye uravneniâ PY - 1992 SP - 2178 EP - 2179 VL - 28 IS - 12 UR - http://geodesic.mathdoc.fr/item/DE_1992_28_12_a23/ LA - ru ID - DE_1992_28_12_a23 ER -
P. G. Todorov; G. A. Krystev. Some cases of the reduction and generalization of the Abel differential equation of the second kind. Differencialʹnye uravneniâ, Tome 28 (1992) no. 12, pp. 2178-2179. http://geodesic.mathdoc.fr/item/DE_1992_28_12_a23/